Beechams Ultra all in one powder 10s

£3.60 (36p each)

save 90p was £4.50

  • Analgesic (pain relief) Analgesic



Add to Favourites

Add to a list

Product Summary


What are they for?

Beechams Max Strength All in One Hot Lemon Menthol provides relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, and sore throat, chills, fever, and also loosens stubborn mucous and provides relief from chesty coughs.

Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs
Ingredients: Phenylephrine Hydrochloride 12.2 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses


Each sachet contains: Paracetamol 1000 mg, Guaifenesin 200 mg, Phenylephrine hydrochloride 12.2 mg, Also includes: Sucrose, Aspartame (E 951) and Sodium Citrate (see leaflet for details)


Component Material Recyclable
Packing Blank Yes

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.